# SDR SWAA2025041524925

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 47,679 hours, 28,959 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Part serial: 3102
- Condition: Out Of Limits
- Location: Zone 100
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH TRAILING EDGE STOPPED AT LESS THAN 5 DEGREES WITH A SLIGHT ASYMMETRY.  PSEU LIGHT ILLUMINATED AFTER LANDING. <[01] SWAPPED LH & RH FLAP POSITION TRANSMITTERS FOR TROUBLESHOOTING IAW AMM 27-58-01. INITIAL RIG WAS GOOD. NO FIX. RE-CHECK OF RIG VALUES SHOW OUT OF LIMITS.; [02] F/C 27-52261 & 27-52259.  R+R LH FLAP POSITION TRANSMITTER IAW AMM 27-58-01.INITIAL RIG WAS GOOD. NO FIX RE-CHECK OF RIG VALUES SHOW OUT OF LIMITS. OPS CHECK FAIL;[ 03] F/C 27-52259.  SLAVED IN NEW FLAP POSITION INDICATOR IAW AMM 27-58-02. NO FIX; REINSTALLED ORIGINAL. SLAVED IN NEW FSEU IAW AMM 27-51-01. NO FIX; REINSTALLED ORIGINAL. OPS CHECK FAILED.; [04] PERFORMED ADJUSTMENT; TEST AND VERIFICATION OF LH FLAP POSITION TRANSMITTER PER AMM 27-58-01.; [05] R/R RH FLAP POSITION TRANSMITTER PER AMM 27-58-01.PERFORMED ADJUSTMENT; TEST AND VERIFICATION PER AMM 27-58-01.
